# SDR RNVA20130325006

- Difficulty date: January 8, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N308PW
- Make and model: Cessna 208B
- Aircraft serial: 208B1274
- Aircraft time: 6,889 hours, 7,953 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,336 hours, 7,278 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Timer
- Part number: 26700601
- Condition: Faulty
- Location: Cockpit
- Part time: 6,889 hours, 7,953 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THE ANTI-ICE CIRCUIT BREAKER TRIPPED AND HE HAD SMELL OF MELTING PLASTIC IN COCKPIT.  MAINTENANCE REPLACED ANTI-ICE TIMER AND RELAY, PERFORMED OPS CHECK.  SMELL WAS GONE AND BREAKER STAYED ACTIVATED.
